# SDR GLBA96173

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800281
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF, THE CREW SMELLED SMOKE AND DID AN AIR TURN BACK.  MAINTENANCE REMOVED AND REPLACED THE FORWARD VENT BLOWER.  OPS NORMAL.  (M)
